Journal article icon

Journal article

Further groups that do not have uniformly exponential growth

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF ALGEBRA
Volume:
279
Issue:
1
Pages:
292-301
Publication date:
2004-09-01
DOI:
ISSN:
0021-8693
Source identifiers:
21083
Pubs id:
pubs:21083
UUID:
uuid:3678903c-9469-4580-a667-a4043ebbc328
Local pid:
pubs:21083
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP